Existence and boundedness of random solutions to stochastic functional integral equations

  • A. N. V. Rao
  • C. P. Tsokos
Article

Keywords

Integral Equation Brownian Motion Point Theorem Fixed Point Theorem Positive Real Number 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. L. Doob,Stochastic Processes, Wiley (New York, 1953).MATHGoogle Scholar
  2. [2]
    L.P. Lecoq andA.M. Hopkin, A functional analysis approach toL stability and its applications to systems with hypteresis,IEEE Transactions on Automatic Control, Vol. AC-17, No. 3, June 1972, pp. 328–338.MathSciNetMATHCrossRefGoogle Scholar
  3. [3]
    Chris P. Tsokos andW. J. Padgett,Random Integral Equations with Applications to Life Sciences and Engineering, Academic Press (New York, 1973).Google Scholar
  4. [4]
    K. Yosida,Functional Analysis, Springer-Verlag (Berlin-Heidelberg-New York, 1965).MATHGoogle Scholar

Copyright information

© Akadémiai Kiadó 1977

Authors and Affiliations

  • A. N. V. Rao
    • 1
  • C. P. Tsokos
    • 1
  1. 1.Department of mathematicsUniversity of south floridaTampaUSA

Personalised recommendations